Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

Suggest remedy for constant sweating?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 9400 Questions
Question
What can I do for constant sweating?
Posted Sat, 30 Aug 2014 in Skin Hair and Nails
 
 
Answered by Dr. Shoaib Khan 1 hour later
Brief Answer:
Best to diagnose & treat cause instead of symptom

Detailed Answer:
Hello ma'am and welcome.

Thank you for writing to us.

I have gone through your query with diligence and I would like you to know that I am here to help.

I should rightfully start by saying that there are many causes for such a presentation and I shall start by listing them out for you:
-Menopause (hormonal supplements will help)
-Thyroid abnormalities (thyroid medications)
-Diabetes (hypoglycaemic agents)
-Anxiety (anti-anxiety medications)
-Cardiac abnormalities (depending on condition)
-Side effects of medications (discontinue medications or find substitute)
-Stress (relaxation techniques)
-Obesity (weight loss advised)
and a few others.

But in my opinion, one of the above listed causes is the cause in your case ma'am. As you can see, the causes vary and so the treatment will vary as well. Treating the symptom will not help, as long as the cause is present the symptom will be present. So please schedule an appointment with your doctor to go about an elaborate evaluation to find the cause.

But if it is symptomatic treatment that you desire, then speak to your doctor to prescribe you anticholinergic medications that can be applied topically to the region where you sweat excessively or systemic tablets containing anticholinergic properties.

I hope you find my response helpful ma'am. Please feel free to write back to me for any further clarifications, I would be more than happy to help you.

Best wishes.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor